RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 4, Pages 498–507 (Mi mz864)  

This article is cited in 3 scientific papers (total in 3 papers)

On locally convex hypersurfaces in Hadamard manifolds

A. A. Borisenko


DOI: https://doi.org/10.4213/mzm864

Full text: PDF file (204 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:4, 425–432

Bibliographic databases:

UDC: 514.772
Received: 07.12.1999
Revised: 30.11.1999

Citation: A. A. Borisenko, “On locally convex hypersurfaces in Hadamard manifolds”, Mat. Zametki, 67:4 (2000), 498–507; Math. Notes, 67:4 (2000), 425–432

Citation in format AMSBIB
\Bibitem{Bor00}
\by A.~A.~Borisenko
\paper On locally convex hypersurfaces in Hadamard manifolds
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 4
\pages 498--507
\mathnet{http://mi.mathnet.ru/mz864}
\crossref{https://doi.org/10.4213/mzm864}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1769896}
\zmath{https://zbmath.org/?q=an:0991.53035}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 4
\pages 425--432
\crossref{https://doi.org/10.1007/BF02676397}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087512400020}


Linking options:
  • http://mi.mathnet.ru/eng/mz864
  • https://doi.org/10.4213/mzm864
  • http://mi.mathnet.ru/eng/mz/v67/i4/p498

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Borisenko, AA, “Comparison theorems on convex hypersurfaces in Hadamard manifolds”, Annals of Global Analysis and Geometry, 21:2 (2002), 191  crossref  mathscinet  zmath  isi  scopus
    2. Erdogan, M, “A characterization of convex hypersurfaces in Hadamard manifolds”, Mathematica Scandinavica, 97:1 (2005), 40  crossref  mathscinet  zmath  isi  scopus
    3. A. A. Borisenko, E. A. Olin, “The Global Structure of Locally Convex Hypersurfaces in Finsler–Hadamard Manifolds”, Math. Notes, 87:2 (2010), 155–164  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:268
    Full text:121
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020